Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Azathioprine /Mycophenalate

Azathioprine /Mycophenalate

Hi, ive just been changed from Azathioprine to Mycophenalate as i have pulmonary complications. However the change in drug is causing many side effects, dizziness, stomach cramps, fatigue+++. Snyone able to advise hiw long this continues for?

A myRAteam Member said:

I just read the possible side effects and I think I would contact my doc and see about a change,

posted 6 days ago
A myRAteam Member said:

Azathiopribe was easy to get used to. I took it for over 18 months. Its the Mycophenalate thats the issue.

posted 6 days ago
A myRAteam Member said:

I am currently on Azathioprine and have had very little problems with it, The first 2 weeks were yicky but then nothing. I would think if you are having problems after a week or two I would talk with my rheumy and get some help/

posted 6 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in